Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 18, 2014, 05:08:52 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620133
  • Total Topics: 46724
  • Online Today: 216
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 173
Total: 177

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Switch from Kivexa/Atazanvir/Norvir to Eviplera  (Read 1367 times)

0 Members and 1 Guest are viewing this topic.

Offline newkrr

  • Member
  • Posts: 32
Switch from Kivexa/Atazanvir/Norvir to Eviplera
« on: October 12, 2012, 04:41:27 PM »
Hey this is probably a really stupid question but I've switched my meds this evening and I didn't ask my doctor the most basic question,

Do you just stop taking your old meds and start with the new?

You don't take both for a few days do you?

Cheers


Offline newt

  • Member
  • Posts: 3,868
  • the one and original newt
Re: Switch from Kivexa/Atazanvir/Norvir to Eviplera
« Reply #1 on: October 12, 2012, 05:36:49 PM »
Stop one, start the other, like swapping an old car for a new one.

Good luck with the new med.

- matt
"The object is to be a well patient, not a good patient"

Offline newkrr

  • Member
  • Posts: 32
Re: Switch from Kivexa/Atazanvir/Norvir to Eviplera
« Reply #2 on: October 12, 2012, 05:52:10 PM »
Hey thanks Matt,

I thought as much!

:-))

Offline Ron888

  • member
  • Posts: 2
  • French guy
Re: Switch from Kivexa/Atazanvir/Norvir to Eviplera
« Reply #3 on: October 25, 2012, 08:01:49 AM »
Hi, did you feel any difference after your switch ? I had same medication as you during 2 years, then switched to Eviplera too. 3 days after, I started feeling normal again, it was great ! Indeed, I had gradually got accustomed to what  I know now were side effects that I attributed to depressive mood, or aging (although Iím only 41yo) : lack of energy, pressing bowel movements, depressive thoughts.

Offline newkrr

  • Member
  • Posts: 32
Re: Switch from Kivexa/Atazanvir/Norvir to Eviplera
« Reply #4 on: October 28, 2012, 02:33:56 PM »
Hi Ron,

The first 3/4 days or so I woke up feeling very groggy but that did seem to pass.

I def feel better in general, although I am a bit more tired.

But overall I think it's a good switch thus far...only been a couple of weeks :-)

I switched to taking it with my lunch which I think helped too.

You still feeling good I hope??

Offline Ron888

  • member
  • Posts: 2
  • French guy
Re: Switch from Kivexa/Atazanvir/Norvir to Eviplera
« Reply #5 on: November 02, 2012, 10:19:35 PM »
 ??? I guess I was not clear in my previous message. I wanted to say that my previous treatment (Norvir/Reyataz/Kivexa (Epzicom)) gave me serious side effects, I got more or less used to them, attributing them to wrong causes, maybe because when I started treatment, I had problems with my personal life, problems psychologically related that in fact gradually became treatment related, but I was aware of that (although I suspected it a bit) only when I changed medication. So I wanted to know if you started feeling better after your switch (so far, I had no side effects at all from Eviplera  :) ), as I did.

Offline newkrr

  • Member
  • Posts: 32
Re: Switch from Kivexa/Atazanvir/Norvir to Eviplera
« Reply #6 on: November 15, 2012, 07:40:17 AM »
Hi Ron,

Yes for me it was def a good switch!

I sleep better at nights and seem to have more energy in the day now. My muscles don't seem to ache like they did before. Generally I feel much better.

And also my yellow eyes have returned to their normal white :-) I hated my yellow eyes!!!





 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.